Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 95, NWS Corpus Christi, TX

June 17, 2015Jim Wells County, San Patricio County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 17, 2015, 3:34 PM CDT for Jim Wells County, San Patricio County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 3:34 PM CDT (20:34 UTC)
Expired
Jun 17, 2015, 6:30 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Jim Wells County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:47 PM CDTFLASH FLOODMathis, TXTX HIGHWAY 359 FLOODED.
Jun 17, 4:50 PM CDTFLASH FLOODMathis, TXSOME ROADS 2 TO 3 FEET UNDERWATER ON EAST SIDE OF MATHIS INCLUDING FM 666...SH 359...BUS 359...SPUR 459. WATER IS HAMPERING BARRICADE SETUP.
Jun 17, 4:50 PM CDTFLASH FLOODOrange Grove, TXSTREET FLOODING REPORTED IN ORANGE GROVE.
Jun 17, 5:40 PM CDTFLASH FLOOD4 W Sandia, TXWATER RESCUE FOR WOMAN IN TRAILER NEAR RAPIDLY RISING CREEK ALONG FM 534 WEST OF SANDIA.
Jun 17, 6:00 PM CDTFLASH FLOOD1 Nw Westdale, TXWATER WAS OVER THE ROADWAY IN TWO PLACES ON FM 624 BETWEEN COUNTY ROAD 305 AND COUNTY ROAD 314.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WGUS54 KCRP 172034
FFWCRP
TXC249-409-172330-
/O.NEW.KCRP.FF.W.0095.150617T2034Z-150617T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 630 PM CDT
    
* AT 333 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  FROM ORANGE GROVE THROUGH MATHIS TO TYNAN PRODUCING HEAVY RAIN 
  ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN INCH OF RAIN HAS 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MATHIS...ORANGE GROVE...LAKE CITY...SANDIA...WESTDALE...LAKESIDE
  AND PERNITAS POINT.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2805 9810 2805 9793 2806 9792 2806 9788
      2807 9790 2808 9790 2818 9782 2814 9763
      2793 9788 2793 9804

$$

71
1 follow-up statement
003 
WGUS74 KCRP 172110
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
410 PM CDT WED JUN 17 2015

TXC249-409-172330-
/O.CON.KCRP.FF.W.0095.000000T0000Z-150617T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN PATRICIO TX-JIM WELLS TX-
410 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN SAN PATRICIO AND NORTHEASTERN JIM WELLS COUNTIES...

AT 409 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES UP TO FIVE INCHES 
OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MATHIS...ORANGE GROVE...LAKE CITY...SANDIA...WESTDALE...LAKESIDE AND
PERNITAS POINT.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2805 9810 2805 9793 2806 9792 2806 9788
      2807 9790 2808 9790 2818 9782 2814 9763
      2793 9788 2793 9804

$$

71

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 12:29 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 17, 12:29 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 PM CDT WED JUN 17 2015

.DISCUSSION...SEE AVIATION SECTION FOR 18Z TAFS.

&&

.AVIATION...CONVERGENCE ZONE...WHERE BAND OF CONVECTION HAS BEEN
ANCHORED OVER THE WATERS...APPEARS TO BE MOVING INLAND. EXPECT
SCATTERED TO NUMEROUS SHOWERS/T-STORMS WILL CONTINUE MOVING TO THE
NORTH ACROSS THIS AREA THIS AFTERNOON INTO EARLY THIS EVENING.
MVFR CIGS AND IFR VSBYS WILL OCCUR WITHIN THE HEAVY DOWNPOURS.
MOISTURE AXIS IS EXPECTED TO SHIFT INLAND TONIGHT. SCATTERED
CONVECTION WILL AFFECT LRD AREA THIS EVENING. MVFR CIGS WILL BE
POSSIBLE OVER THE INLAND PORTIONS OF SOUTH TEXAS BY 09Z. SPOTTY
MVFR CIGS WILL OCCUR OVER THE COASTAL PLAINS THURSDAY MORNING.
EXPECT REDEVELOPMENT OF CONVECTION OVER THE BRUSH COUNTRY ON
THURSDAY MORNING WITH MVFR CIGS/VSBYS WITHIN SHOWERS/T-STORMS.

&&

.PREV DISCUSSION... /ISSUED 1059 AM CDT WED JUN 17 2015/

DISCUSSION...LOOKING AT STORM TOTAL PRECIPITATION ACCUMULATIONS
FROM DUAL-POL...COASTAL BEND FORTUNATELY DODGED A SIGNIFICANT
RAIN EVENT. RAIN ACCUMULATIONS OF 6 TO 18 INCHES IN A 20 MILE
WIDE AND OVER 100 MILE LONG BAND...WITH MAXIMUM RAIN AMOUNTS TO
AROUND 25 INCHES...OCCURRED FROM 15 TO 35 MILES OFFSHORE.

12Z CRP SOUNDING SHOWED WEST WINDS THROUGH A DEEP LAYER BUT
TROPICAL MOISTURE HOLDING IN PLACE WITH PRECIPITABLE WATER VALUES
NEAR 2.4 INCHES. ALTHOUGH WE HAVE NOT SEEN HEAVY RAIN AMOUNTS
IN THE COASTAL BEND...WITH THAT KIND OF MOISTURE AVAILABLE...AM
RELUCTANT TO REMOVE AREA FROM THE FLASH FLOOD WATCH. WILL REDUCE
POPS TO LIKELY FOR THE COASTAL BEND. HEAVY RAIN THREAT HIGHER
FOR THE VICTORIA CROSSROADS AND WILL CONTINUE FLASH FLOOD WATCH
FOR THIS AREA THROUGH THE EVENING.

MARINE...MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE OVER THE
GULF WATERS THROUGH TONIGHT...WILL CONTINUE SCA. NUMEROUS SHOWERS
AND THUNDERSTORMS OVER THE WATERS EXPECTED TO GRADUALLY DECREASE
IN COVERAGE AS DRIER AIR PUSHES IN FROM THE EAST BY TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    88  79  90  78  91  /  70  40  40  20  20
VICTORIA          83  75  89  75  90  /  90  50  40  20  20
LAREDO            95  78  93  77  93  /  60  50  40  30  20
ALICE             93  78  93  76  93  /  70  40  40  20  20
ROCKPORT          84  82  89  80  90  /  90  40  30  20  20
COTULLA           94  75  92  75  93  /  70  60  50  30  20
KINGSVILLE        92  79  92  78  91  /  70  40  40  20  20
NAVY CORPUS       87  81  89  80  88  /  70  40  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO...
     VICTORIA.

     COASTAL FLOOD ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...
     REFUGIO...SAN PATRICIO.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: KLEBERG...NUECES...SAN PATRICIO.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

&&

TMT/89...AVIATION
Hazardous weather outlook, Jun 17, 5:32 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
532 AM CDT WED JUN 17 2015

TXZ229>234-239>247-181100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
532 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE
COUNTIES ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO AND VICTORIA.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE
COUNTIES OF SAN PATRICIO...NUECES AND KLEBERG.

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR ALL COASTAL LOCATIONS
THROUGH MIDNIGHT...INCLUDING THE COUNTIES OF KLEBERG...NUECES...
SAN PATRICIO...ARANSAS...REFUGIO AND CALHOUN FOR TIDE LEVELS
RUNNING 2 TO 2.5 FEET ABOVE MEAN SEA LEVEL DURING HIGH TIDE.

THERE IS A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG GULF FACING
BEACHES TODAY AND TONIGHT.

ISOLATED BRIEF HEAT INDEX READING AROUND 106 DEGREES WILL BE
POSSIBLE OVER INLAND PORTIONS OF THE COASTAL BEND THIS AFTERNOON.

THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AND POSSIBLE FLOODING
MAINLY IN THE FLASH FLOOD WATCH AREAS. NO SEVERE WEATHER IS
EXPECTED ALTHOUGH A BRIEF FUNNEL CLOUD TOUCHDOWN IS POSSIBLE
MAINLY OVER VICTORIA AND CALHOUN COUNTIES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
THURSDAY.

SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON
THURSDAY.  ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY INLAND OR
COASTAL FLOODING REPORTS...ALONG WITH FUNNEL CLOUD REPORTS SHOULD
BE RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI.

GMZ230-235-250-255-270-275-181100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
532 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH
TONIGHT...AND FOR THE BAYS AND WATERWAYS PORT ARANSAS TO PORT
O'CONNOR THROUGH LATE MORNING.

THUNDERSTORMS ARE EXPECTED OVER THE BAYS AND GULF WATERS TODAY.
ALONG WITH WIND GUSTS AT TIMES IN EXCESS OF 30 KNOTS AND FREQUENT
LIGHTNING...THE MAIN CONCERN WILL BE WATERSPOUTS THROUGH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON
THURSDAY.  ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY MARINE
REPORTS CONCERNING WATERSPOUTS OR STRONG WIND GUSTS RELAYED TO THE
NATIONAL WEATHER SERVICE IN CORPUS CHRISTI WILL BE APPRECIATED.

GW/MB

In the hours before

Local storm report, Jun 17, 2:45 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
245 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HEAVY RAIN       9 ESE VICTORIA          28.77N 96.85W
06/17/2015  7.73 INCH        VICTORIA           TX   COCORAHS

            FIELDS UNDERWATER AND ROADS PARTIALLY COVERED.

0244 PM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/17/2015                   NUECES             TX   EMERGENCY MNGR

            STREETS FLOODED AT BAY DRIVE AND YORKTOWN AS WELL AS
            FREDS FOLLY AND SLOUGH ROAD.

&&

IBLAYLOC
Local storm report, Jun 17, 2:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
248 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLASH FLOOD      ARANSAS PASS            27.89N 97.14W
06/17/2015                   SAN PATRICIO       TX   LAW ENFORCEMENT

            STREET FLOODING AT BUSINESS TX 35 AND MOORE. THESE TWO
            ROADS ARE STILL PASSABLE AS THIS TIME.

&&

IBLAYLOC
Local storm report, Jun 17, 2:53 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
253 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/17/2015                   NUECES             TX   PUBLIC

            INTERSECTION OF RODD FIELD AND WILLIAMS FLOODED.

&&

IBLAYLOC
Local storm report, Jun 17, 3:02 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
302 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FLASH FLOOD      ROCKPORT                28.04N 97.05W
06/17/2015                   ARANSAS            TX   PUBLIC

            SEVERAL VEHICLES STRANDED NEAR STADIUM DRIVE AND SONNY
            WATKINS DRIVE.

&&

IBLAYLOC
Special weather statement, Jun 17, 3:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
318 PM CDT WED JUN 17 2015

TXZ231-232-241-244-246-172045-
SAN PATRICIO-REFUGIO-BEE-JIM WELLS-LIVE OAK-
318 PM CDT WED JUN 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAN PATRICIO...
NORTHEASTERN JIM WELLS...WEST CENTRAL REFUGIO...SOUTHEASTERN BEE AND
SOUTHEASTERN LIVE OAK COUNTIES...

AT 317 PM CDT...A STRONG THUNDERSTORM WAS OVER PAPALOTE...OR 7 MILES
SOUTHEAST OF SKIDMORE...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MATHIS...SKIDMORE...LAKE CITY...MOUNT LUCAS...ARGENTA...
LAGARTO...SANDIA...TYNAN...PAPALOTE...LAKESIDE...LAKE CORPUS CHRISTI
AND PERNITAS POINT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2824 9740 2794 9780 2795 9781 2797 9781
      2797 9782 2799 9780 2796 9784 2818 9802
      2844 9757
TIME...MOT...LOC 2017Z 325DEG 13KT 2817 9761

JM
Special weather statement, Jun 17, 3:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
322 PM CDT WED JUN 17 2015

TXZ239-172100-
WEBB-
322 PM CDT WED JUN 17 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEBB COUNTY...

AT 320 PM CDT...A STRONG THUNDERSTORM WAS NEAR COLUMBIA BRIDGE...OR
22 MILES NORTHWEST OF LAREDO. THE STORM WAS MOVING NORTHEAST
AT 5 TO 10 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BOTINES...RANCHOS PENITAS WEST...COLUMBIA BRIDGE...UNITEC INDUSTRIAL
PARK...CALLAGHAN AND LAS TIENDAS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2790 9989 2801 9943 2770 9934 2763 9966
      2765 9966 2767 9969 2765 9970 2767 9972
      2772 9976 2774 9980 2778 9982 2776 9984
      2779 9985 2780 9988 2784 9988 2788 9991
TIME...MOT...LOC 2020Z 268DEG 4KT 2780 9970

JM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:51 PM CDTSpecial Marine WarningCRP114 min
Jun 16, 10:45 PM CDTSpecial Marine WarningCRP2 hr
Jun 16, 11:30 PM CDTSpecial Marine WarningCRP60 min
Jun 17, 12:39 AM CDTSpecial Marine WarningCRP111 min
Jun 17, 1:54 AM CDTSpecial Weather StatementCRPJim Wells66 min
Jun 17, 2:41 AM CDTSpecial Marine WarningCRP2 hr
Jun 17, 3:10 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio12 hr
Jun 17, 3:19 AM CDTAreal Flood AdvisoryCRPCalhoun, Victoria116 min
Jun 17, 4:40 AM CDTFlash Flood WarningCRPVictoria3 hr
Jun 17, 4:47 AM CDTSpecial Marine WarningCRP88 min
Jun 17, 6:12 AM CDTSpecial Marine WarningCRP2 hr
Jun 17, 8:11 AM CDTSpecial Marine WarningCRP94 min
Jun 17, 9:19 AM CDTAreal Flood AdvisoryCRPVictoria56 min
Jun 17, 9:38 AM CDTSpecial Marine WarningCRP67 min
Jun 17, 10:03 AM CDTFlash Flood WarningCRPVictoria87 min
Jun 17, 10:14 AM CDTSpecial Weather StatementCRPRefugio31 min
Jun 17, 10:43 AM CDTSpecial Marine WarningCRP62 min
Jun 17, 11:04 AM CDTFlash Flood WarningCRPCalhoun, Victoria86 min
Jun 17, 11:28 AM CDTFlash Flood WarningCRPVictoria62 min
Jun 17, 11:40 AM CDTSpecial Marine WarningCRP65 min
Jun 17, 11:51 AM CDTFlash Flood WarningCRPGoliad, Refugio3 hr
Jun 17, 12:12 PM CDTSpecial Weather StatementCRPNueces33 min
Jun 17, 12:20 PM CDTSpecial Marine WarningCRP40 min
Jun 17, 12:34 PM CDTFlash Flood WarningCRPAransas, Nueces, Refugio, San Patricio3 hr
Jun 17, 12:34 PM CDTFlash Flood WarningCRPVictoria116 min
Jun 17, 12:48 PM CDTSpecial Marine WarningCRP42 min
Jun 17, 1:39 PM CDTTornado WarningCRPAransas36 min
Jun 17, 1:41 PM CDTFlash Flood WarningCRPCalhoun3 hr
Jun 17, 1:56 PM CDTSpecial Marine WarningCRP49 min
Jun 17, 2:18 PM CDTFlash Flood WarningCRPBee, Goliad3 hr
Jun 17, 2:32 PM CDTFlash Flood WarningCRPVictoria3 hr
Jun 17, 3:03 PM CDTRiver Flood WarningCRPGoliad, Victoria35 hr
Jun 17, 3:18 PM CDTSpecial Weather StatementCRPBee27 min
Jun 17, 3:22 PM CDTSpecial Weather StatementCRPWebb38 min
Jun 17, 3:38 PM CDTTornado WarningCRPAransas, Refugio37 min
Jun 17, 3:59 PM CDTSpecial Weather StatementCRPSan Patricio31 min
Jun 17, 4:42 PM CDTSpecial Weather StatementCRPJim Wells33 min
Jun 17, 4:58 PM CDTSpecial Weather StatementCRPKleberg47 min
Jun 17, 5:00 PM CDTRiver Flood WarningCRPVictoria50 hr
Jun 17, 5:03 PM CDTSpecial Weather StatementCRPDuval27 min
Jun 17, 5:11 PM CDTSpecial Weather StatementCRPMcMullen49 min
Jun 17, 5:18 PM CDTFlash Flood Warning EmergencyCRPJim Wells3 hr
Jun 17, 5:19 PM CDTSevere Thunderstorm WarningCRPJim Wells, Nueces41 min
Jun 17, 5:28 PM CDTTornado WarningCRPJim Wells, Kleberg32 min
Jun 17, 5:35 PM CDTSevere Thunderstorm WarningCRPDuval, Webb43 min
Jun 17, 5:39 PM CDTTornado WarningCRPJim Wells, Nueces20 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.